Access count of this item: 84

Files in This Item:
File Description SizeFormat 
0797-6.pdf671.25 kBAdobe PDFView/Open
Title: 代数体の$p$分岐最大$p$拡大のガロア群について(代数的整数論における最近の話題)
Authors: 山岸, 正和  KAKEN_name
Author's alias: YAMAGISHI, Masakazu
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 66
End page: 80
URI: http://hdl.handle.net/2433/82780
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.